# SDR CA090928004

- Difficulty date: September 14, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Bell 407
- Aircraft time: 3 hours
- Engine: Allsn 250C47B
- System (JASC): 6710 · Main Rotor Control
- Part: Spring
- Part number: 407001109103
- Condition: Broken
- Location: M/R Controls
- Part time: 291 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION FOUND SPRING BROKEN. (TC# 20090928004)
